Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi there guys, ive been on Accutane for just less than 2 months now and was planning to see the Dermatologist this week to get some more prescription, due to exams i have had to rearrange this prescription for an extra two weeks on Feb 3rd. I finish what is left of my accutane in 5 days and was wondering if i will suffer any side effects between this period of coming off them and if the treatment wont work as good due to a 3-4 week gap inbetween stopping and starting again.. thankyou

Andrew.

EDIT***

I rang the hospital up again and managed to get an appointment next tuesday haha perfect 1 day after finishing. But still if anyone has any ideas of the effects for future people with same issue sharing is always good :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×